On I-Cauchy sequences


NABIEV A., PEHLİVAN S. , GÜRDAL M.

TAIWANESE JOURNAL OF MATHEMATICS, vol.11, no.2, pp.569-576, 2007 (Journal Indexed in SCI) identifier identifier identifier

  • Publication Type: Article / Article
  • Volume: 11 Issue: 2
  • Publication Date: 2007
  • Doi Number: 10.11650/twjm/1500404709
  • Title of Journal : TAIWANESE JOURNAL OF MATHEMATICS
  • Page Numbers: pp.569-576

Abstract

The concept of I-convergence is a generalization of statistical convergence and it is dependent on the notion of the ideal I of subsets of the set N of positive integers. In this paper we prove a decomposition theorem for I-convergent sequences and we introduce the notions of I Cauchy sequence and I*-Cauchy sequence, and then study their certain properties.